Semi-slant Riemannian map

Published in: Quaestiones Mathematicae
Volume 41, issue 1, 2018 , pages: 1–14
DOI: 10.2989/16073606.2017.1368732
Author(s): Kwang-Soon ParkDivision of General Mathematics, Republic of Korea


As a generalization of slant submersions [18], semi-slant submersions [15], and slant Riemannian maps [21], we define the notion of semi-slant Riemannian maps from almost Hermitian manifolds to Riemannian manifolds. We study the integrability of distributions, the geometry of fibers, the harmonicity of such maps, etc. We also find a condition for such maps to be totally geodesic and investigate some decomposition theorems. Moreover, we give examples.

Get new issue alerts for Quaestiones Mathematicae